On convergence of the modified Gauss-Seidel iterative method for $H$-matrix linear system
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 603-613
Printed July 1, 2013
Shu-Xin Miao and Bing Zheng
Northwest Normal University, Lanzhou University
Abstract : In 2009, Zheng and Miao [B. Zheng and S.-X. Miao, {\it Two new modified Gauss-Seidel methods for linear system with $M$-matrices}, J. Comput. Appl. Math. {\bf 233} (2009), 922--930] considered the modified Gauss-Seidel method for solving $M$-matrix linear system with the preconditioner $P_{\max}$. In this paper, we consider the modified Gauss-Seidel method for solving the linear system with the generalized preconditioner $P_{\max}(\alpha)$, and study its convergent properties when the coefficient matrix is an $H$-matrix. Numerical experiments are performed with different examples, and the numerical results verify our theoretical analysis.
Keywords : $H$-matrix, preconditioner, modified Gauss-Seidel method, convergence
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd